| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
A 13.2mm, tmicl13.2, -8.00/4.0/044 (sphere/cylinder/axis), implantable collamer lens was returned stuck in cartridge.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
H3: device evaluation: lens was returned loose in the box, dry, with residue/debris on the product.Visual inspection found residue on the lens and lens is partially stuck in the cartridge.Additional information: b5: it was reported that "lens became stuck in inserter.Rather than risk damage to the lens the back up lens was used".This back up lens resolved the problem.Patient had some corneal edema postop that did not require additional treatment.Claim#: (b)(4).